# SDR CALA9601819

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33021
- Make and model: Boeing 747243B
- Aircraft serial: 20520
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 540-560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON FLOOR SUPPORT AT STA 540 TO 560 BETWEEN RBL 11.33 TO LBL 33.88.  THE FLOOR SUPPORT WAS REMOVED AND A REPLACEMENT WAS FABRICATED AND INSTALLED IAW SRM 53-10-07 AND 51-30-02.
